# SDR 97UAL900504

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Junction Block
- Part number: MS27212
- Condition: Cracked
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN MID GALLEY (ELECTRICAL SMELL).  SMOKE WAS COMING FROM PIGTAIL CORD AREA (FAR RIGHT CART STOWAGE AREA).  *S/D* CART PIGTAIL JUNCTION BLOCK BROKEN WITH TWO LOOSE WIRES.  REPLACED JUNCTION BLOCK AND REPAIRED WIRES.
